International Mathematical Forum

Vol. 12, 2017, no. 13, 643-649

Rafael Jakimczuk
      Logarithm of the exponents in the prime factorization of the factorial
      International Mathematical Forum, Vol. 12, 2017, no. 13, 643-649
      https://doi.org/10.12988/imf.2017.7543

Copyright © 2017 Rafael Jakimczuk. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.